Academic Journals Database
Disseminating quality controlled scientific knowledge

New Types of Q-Integral Inequalities

ADD TO MY LIST
 
Author(s): Waadallah T. Sulaiman

Journal: Advances in Pure Mathematics
ISSN 2160-0368

Volume: 01;
Issue: 03;
Start page: 77;
Date: 2011;
Original page

Keywords: Q-Integral Inequalities

ABSTRACT
Several new q-integral inequalities are presented. Some of them are new, One concerning double integrals, and others are generalizations of results of Miao and Qi [1]. A new key lemma is proved as well.
Save time & money - Smart Internet Solutions      Why do you need a reservation system?